EconPapers    
Economics at your fingertips  
 

On convergence of fisher informations in continuous models with quantized observations

Tomáš Hobza (), Isabel Molina and Igor Vajda

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2005, vol. 14, issue 1, 179 pages

Keywords: Location models; Fisher information; generalized Fisher information; finite quantizations; sufficiency; rate of convergence; 62 B 10; 62 E 20 (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595401 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:14:y:2005:i:1:p:151-179

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595401

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:14:y:2005:i:1:p:151-179